# SDR VTZA97113

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 14156002409
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6410 - EWR-RIC - LANDED WITH ONLY ONE DISCREPANCY WHICH WAS CAPTAINS WINDSCREEN CRACKED ON LANDING.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED CAPTAINS WINDSCREEN, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
